| Catalog Number |
5-10116 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that: "i just wanted to inform you of an issue that we have been seeing with the 8.0 murphy eye tube.Per anesthesia doctors and crna's the balloon on this tube will not inflate.The issue was identified prior to use.There was no patient involved." there were 10 devices involved.